# SDR DL764060776

- Difficulty date: September 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 16,319 hours, 5,021 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Panel
- Part number: 233N321422
- Part serial: D02025
- Condition: Failed
- Location: Exterior Lights
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THERE IS A STRONG ACRID BURNING ODOR WHEN TURNING ON THE EXTERIOR LIGHTS A/C FOUND RT TURNOFF SWITCH M10056 S2 SMOKING WHEN TURNED ON REPLACED PANEL.  ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
